- -

Computation of eigenvalues in proportionally damped viscoelastic structures based on the fixed-point iteration

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Computation of eigenvalues in proportionally damped viscoelastic structures based on the fixed-point iteration

Mostrar el registro completo del ítem

Lázaro Navarro, M.; Pérez Aparicio, JL.; Epstein, M. (2012). Computation of eigenvalues in proportionally damped viscoelastic structures based on the fixed-point iteration. Applied Mathematics and Computation. 219(8):3511-3529. doi:10.1016/j.amc.2012.09.026.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/57627

Ficheros en el ítem

Metadatos del ítem

Título: Computation of eigenvalues in proportionally damped viscoelastic structures based on the fixed-point iteration
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Mecánica de los Medios Continuos y Teoría de Estructuras - Departament de Mecànica dels Medis Continus i Teoria d'Estructures
Fecha difusión:
Resumen:
Linear viscoelastic structures are characterized by dissipative forces that depend on the history of the velocity response via hereditary damping functions. The free motion equation leads to a nonlinear eigenvalue problem ...[+]
Palabras clave: Viscoelastic structures , Numerical method , Complex eigenvalues , Real eigenvalues , Fixed-point iteration , Proportional damping
Derechos de uso: Reserva de todos los derechos
Fuente:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2012.09.026
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.amc.2012.09.026
Patrocinador:
Polytechnic University of Valencia PAID 02-11- 1828
Polytechnic University of Valencia PAID 05-10-2674
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem